# SDR 29GA2016012700001

- Difficulty date: January 27, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B41
- Aircraft time: 35,383 hours, 39,120 cycles
- Engine: Ge CT7TP*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: 12J63125
- Condition: Bent
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FAILURE AND AUTO COARSENED WHILE CLIMBING THROUGH 400 FT ON TAKEOFF, LEFT ENGINE OVERTEMP LIGHT ILLUMINATED.  REPLACED HP BLEED LINE CLAMP IAW AMM 36-11-00 PERFORMED BORESCOPE INSPECTION OF HOT SECTION AND POWER TURBINE MODULE IAW MM 72-00-00 AS REQUIRED IAW MM 72-00-00 SPECIAL INSPECTIONS.  ALL CHECKS GOOD.
